# SDR RRXA000357

- Difficulty date: February 25, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 4 INCH CRACK IN ANGLE AFT PRESSURE BULKHEAD STA 1766 L19L TO L19R AT CENTER LINE OF HORZ BEAM.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED IAW SRM 53-2-5 AND SRM 51-1-20D.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
